Relief from Botox Side Effects for Migraines?
- Asked by Patricia8156
- 1 year ago
I had Botox injections 7/17 for my migraine headaches. The neurologist injected 31 sites @ 5 cc each, therefor totaling 155cc. The most painful of the sites were in the occipital region(back of my head), neck, and shoulders. My physician stated my muscles were tense. I had large nodules in those locations for at least a week following procedure. To date, my head and neck remain painful to move..especially to look down. I've had 3 migraines since the injections. Any hope for pain relief??
Migraines and botox injections
You need to discuss your symptoms with your neurologist and you should see them to evaluate your condition.
Botox for migraines
Since your Botox was injected by a neurologist for migraines, this is not a great forum for you to get appropriate answers. You need to call your doctor or see another neurological specialist who does botox for migraines. Most dermatologists and plastic surgeons do Botox Cosmetic, which is the same exact product, but we inject in differently into different sites for cosmetic purposes. I often counsel my patients that if they get migraines that start anywhere on the upper face, they will probably get relief from Botox cosmetic, but I can't guarantee that it will work. Call your neurologist.
Botox and Migraines
Botox usually helps to alleviate migraines because the muscles cannot tighten and spasm the way they did before once the neurotoxin is active in there. If you had severely tightened muscles and nodules at the time of injection, this could be triggering the migraines you have currently. It will be best to consult your neurologist for an evaluation and assessment of the injected sites.
Recent Botox for Migraines Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.